Suites spectrales de Serre en homotopie
Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 227-242.

Many problems are reduced to computation of homotopy groups π * ( Hom ((X,x 0 ), (Y,y 0 ))) In the “stable range” i.e. when Y is an Ω-spectrum, the generalized Serre spectral sequence is an important tool. Here we exhibit such a spectral sequence in the “unstable range”. Exemples of computation are given, for sets of L-equivalences, for Haefliger Γ-structure and for homotopy.

Beaucoup d’informations sur les groupes de cohomologie d’un espace sont obtenues à partir de la suite spectrale de Serre. Dans cet article on construit une suite spectrale de Serre dans le cas “non stable”. Cette suite spectrale “non stable” permet des calculs de groupes d’homotopie d’espaces fonctionnels.

@article{AIF_1984__34_2_227_0,
     author = {Didierjean, Andr\'e and Legrand, Andr\'e},
     title = {Suites spectrales de {Serre} en homotopie},
     journal = {Annales de l'Institut Fourier},
     pages = {227--242},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {34},
     number = {2},
     year = {1984},
     doi = {10.5802/aif.971},
     zbl = {0525.55018},
     mrnumber = {85j:55037},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.971/}
}
TY  - JOUR
TI  - Suites spectrales de Serre en homotopie
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 227
EP  - 242
VL  - 34
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.971/
UR  - https://zbmath.org/?q=an%3A0525.55018
UR  - https://www.ams.org/mathscinet-getitem?mr=85j:55037
UR  - https://doi.org/10.5802/aif.971
DO  - 10.5802/aif.971
LA  - fr
ID  - AIF_1984__34_2_227_0
ER  - 
%0 Journal Article
%T Suites spectrales de Serre en homotopie
%J Annales de l'Institut Fourier
%D 1984
%P 227-242
%V 34
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.971
%R 10.5802/aif.971
%G fr
%F AIF_1984__34_2_227_0
Didierjean, André; Legrand, André. Suites spectrales de Serre en homotopie. Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 227-242. doi : 10.5802/aif.971. https://aif.centre-mersenne.org/articles/10.5802/aif.971/

[1] H.J. Baues, Obstruction theory, Lecture Notes in Mathematics, 628 (1977), Springer Verlag. | Zbl

[2] H. Cartan et W. Shih, Classes d'applications d'un espace dans un groupe topologique, Séminaire E.N.S., H. Cartan, 1962/1963. | Numdam | Zbl

[3] E. Dyer, Cohomology theories, New York, Benjamin, 1969. | MR | Zbl

[4] A. Didierjean, Cobordisme fibré et approximation d'une sous-variété singulière par des sous-variétés C∞, Ann. Inst. Fourier, 33, 1 (1983), 277-306. | Numdam | MR | Zbl

[5] Federer, A study of function spaces by spectral sequence, Trans. Amer. Math. Soc., 82 (1956), 340-361. | MR | Zbl

[6] A. Haefliger, Feuilletages sur les variétés ouvertes, Topology, 9 (1970), 183-194. | MR | Zbl

[7] A. Haefliger, Rational homotopy of the space of sections of a nilpotent bundle, Trans. A.M.S., 273 (1982), 609-620. | MR | Zbl

[8] A. Legrand, Sur les groupes d'homotopie de l'espace des applications continues d'un espace fibré dans un groupe topologique, C.R.A.S., Paris, 281 (1975), 609-611. | MR | Zbl

[9] A. Legrand, Homotopie des espaces de sections, Lecture Notes in Mathematics, 941 (1982), Springer Verlag. | MR | Zbl

[10] A. Legrand et A. Didierjean, Calculs d'ensembles de L-équivalences, C.R.A.S., Paris, 294 (1982), 103-106. | MR | Zbl

[11] J. P. May, Simplicial objets in algebraic topology, Van Nostrand, Math. Studies (1967).

[12] J. Siegel, Higher order cohomology operations in local coefficient theory, Amer. J. Math., 89 (1967), 909-931. | MR | Zbl

[13] R. Thom, Quelques propriétés globales des variétés différentiables, Comm. Math. Helv., 28 (1954), 17-86. | MR | Zbl

Cited by Sources: